Trouble with GI bleeding...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

juliet
Regular Member


Date Joined Aug 2006
Total Posts : 81
   Posted 9/4/2007 11:34 AM (GMT -7)   
Anyone have problems with GI bleeding on Plavix and aspirin?  This is my second hospitalization from this lovely side effect.  I've had to be transfused twice each time.  Now, they've D/C'd the aspirin. 
 
Endoscopy shows no signs of trouble.  Colonoscopy scheduled for next week.  I'm nervous about the prep...high sodium is not good for heart patients and all of that stuff is FULL of sodium. 
 
Anyone else have these issues?
 
Thanks for the ear...

AnnieInOz
Veteran Member


Date Joined Jun 2003
Total Posts : 3626
   Posted 9/4/2007 3:45 PM (GMT -7)   
I do take Plavix along with Comandin along with having gi problems.   Fortunately for me, not bleeding.  But, certainly am aware of the bleeding problems with Plavix.  It's one of the things you see all the time on heart sites.  My colonoscopy a few months ago was uneventful.  Hoping it goes well for you.  Just wondering why the doctor would put you back on the Plavix after two hospitalizations?     

juliet
Regular Member


Date Joined Aug 2006
Total Posts : 81
   Posted 9/4/2007 4:37 PM (GMT -7)   
Thanks for the reply.  Well, they thought that the culprit was the aspirin most likely since it was stopped for a few months and I had no symptoms with just the Plavix.  My dr had me take a baby aspirin every other day, and I guess that was enough to push me over the edge!!
sad  

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 9/5/2007 9:54 AM (GMT -7)   
eyes  may i ask how long you have been taking the baby aspirin?  my stomach hurts feels sore most of the time, i hate to sound ignorant  but where were you bleeding from, the mouth? thanks dreamy

juliet
Regular Member


Date Joined Aug 2006
Total Posts : 81
   Posted 9/6/2007 7:31 AM (GMT -7)   
I had been taking it for three months. 
 
Intestinal bleeding, if you get my drift... sad

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 9/6/2007 9:15 AM (GMT -7)   
:-)  Hi Juliet, wow that is really soon after starting them, so sorry, pretty scary. i have been on aspirin for three years without that happening, and i am usually very sensitive to any meds.  thanks for the info  get better dreamy
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 3:12 AM (GMT -7)
There are a total of 2,906,387 posts in 318,951 threads.
View Active Threads


Who's Online
This forum has 158289 registered members. Please welcome our newest member, shibainu123.
186 Guest(s), 4 Registered Member(s) are currently online.  Details
shibainu123, Starlight*, Hibee, Nowitshell